# SDR DALA2024021302009

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500l Bl25l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0195796) FWD CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT HAS SPOTS OF CORROSION AT BS 500L BETWEEN LBL25 AND RBL25. REMOVED AND REPLACED NEW SUPPORT BULKHEAD AT STA. 500L BETWEEN LBL 25 AND RBL 25 AT FWD CARGO PER B737 SRM 51-40-02-0G.
